# SDR USAA 20090222EM10

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N960UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FIRST OFFICERS SEAT DOES NOT LOCK IN SEAT TRACK.  MAINTENANCE ADJUSTED SEAT AS REQUIRED.
